# SDR 07FDEA00923

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,148 hours, 17,461 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Flange
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT HOLES 34A AND 36A OF RT OUTBOARD HORIZONTAL FLANGE OF LOWER TEE SECTION.  REPAIR CONSISTS OF OVERSIZING HOLES UP TO CORROSION REMOVAL AND INSTALLING REPAIR FASTENERS IAW EA 6-5710-103425 AND RAS/048047/009/2006 ISSUE "A".
